Discussions By Condition: I cannot get a diagnosis.

gastric problem

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: tajinder21
  • December 13, 2009
  • 03:55 PM

Hi i am tajinder 21 years....of age .... am suffering from problem of indigestion or weak digestive system .....from last two nd half years......i have been to many doctors ... and have undergone endoscopy,colonoscopy,liverbiopsy and LFT and many more but all reports are normal ... one doctor diagonsd it as IBS ......
problem is semi solid stool and after tht feel very weak body urge to sleep .... feel myself very weak after goin to toilet....

mine height is 6"2 and i weigh only 70 kg..... and very badly i want to increase my weight . as i look quiet slim .... i eat a lot .... but due to ths problem .....

dr. put me on medication
stool tests have been done .... and 1 year ago ova's were found in stool .....and then completd course for it....

i follow very strict diet..... i hv excluded non veg,sea food,spicy ...and others whch stimulates the problm ...

now from last 1 nd half month am having amla juice + aloe vera juice.....along with this am doing baba ramdev's pranayama..... to some extent it helping me ......

it can be due to parasites?? .....am sufferin from leaky gut?? plss take ths whole text into ur consideration nd help me out.....


Reply Flag this Discussion

1 Replies:

  • You may be masturbating alot b'coz that makes the imbalence in within the harmones and eventually develops indigestion problem.
    Anonymous 42,789 Replies
    • November 24, 2010
    • 08:41 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?